# SDR CALA2022090702291

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737
- Aircraft serial: 42185
- Aircraft time: 24,824 hours, 8,878 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Door 1 Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EXTERIOR EMERGENCY EXIT LIGHT AT  DOOR 1 LEFT INOP RELAMPED REF AMM 33-51-04-960-801 OPS CHECKED GOOD. VERIFIED CORRECT OPS OF EXTERIOR EMERGENCY EXIT LIGHT @ DOOR 1L.
